This medication has been known to interact with some other medications, ensure that you tell your physician and your pharmacist any and all supplements or medications that you are currently taking. In addition this drug has been known to be habit-forming, so it is advised against suddenly stopping its use as it may cause withdrawal symptoms. If you are having side effects while taking Mebaral, speak to your doctor before changing your dosage. If the side effects become life threatening, then you should call 911 immediately.
Mebaral is quite capable of becoming habit forming, and as such, its use can lead to dependence if you continue to take a high dosage of the medication for a long period of time. If a physician recommends that you be on a long-term therapy or a high dosage therapy, then it is quite possible that you will experience symptoms of withdrawal at the point when you either stop taking the medication or simply step your dosage down significantly.
There are also a number of side effects associated with use and abuse of Mebaral. These include:
- Weak Bones
- Light Headedness
- A Hangover Effect
- Whirling Feelings
- Nausea and Vomiting
There are different ways that someone could potentially abuse the medication known as Mebaral. The most common types of abuse of this drug entail taking it in a manner that goes against the physician’s recommendations or the information on the prescription itself. For example, someone who is supposed to be taking Mebaral for legitimate reasons may begin to take more of the drug in a single dosage, or may take more dosages than they are meant to in a single day. As these actions are taken, they can cause the formation of a physical dependency, and this physical dependency can cause even more abuse of the drug.
Mebaral Abuse Withdrawal Symptoms
There are a number of common withdrawal symptoms that are associated with abusing Mebaral. If you stop taking Mebaral suddenly, or if you step your dosage down too quickly, then these withdrawal symptoms may appear as a result. The most common symptoms that are associated with Mebaral withdrawal include:
- Aches in the Body
- Feelings of Anxiety
- Nausea or Vomiting
Although these symptoms are considered to be relatively mild and not life threatening, they can prove to be quite uncomfortable for the patient. For this reason, it is wise to consider getting the right medical assistance when you are overcoming a physical dependency to Mebaral.
Mebaral Addiction Treatment Options
If you have a physical dependency on the drug known as Mebaral and you are attempting to overcome it without feeling the uncomfortable symptoms associated with a physical withdrawal, then a drug rehab center is going to be able to help. Drug rehab facilities are not only designed to treat people addicted to illicit drugs, but prescription drugs and other substances as well. The reason why this is the best course of action for you is because a drug rehab program is going to treat all aspects of the dependency with a well-rounded approach to detox rather than only focusing on the symptoms of withdrawal.
Choose carefully when selecting a drug rehab center that can help you overcome your physical dependency. If you are abusing Mebaral, then you need to work on overcoming the hold that the drug has on you so that you can move on with your life before you end up overdosing or otherwise harming your body by abusing this substance. No form of substance abuse is healthy, even when the drug in question is a prescription medication.